# SDR UPS08853533

- Difficulty date: September 21, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1470 Rbl 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CV EVALUATION AND DISPOSITION REPAIR EFN 89420081074.  ORIGINAL N/R 14 7772 SEAT TRACK PLUG GOUGED FS 1470 RBL 46.  REPAIR FOUND TO BE IAW SRM DC-8 53-2-3 FIGURE 60.
